# SDR SWAA2022031472364

- Difficulty date: February 14, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED BETWEEN WS253 TO WS278 LT WING 2022-94826 / [01] REPLACED ANGLE AND FASTENER ON TRAILING EDGE LOCATED BETWEEN WS253 TO WS278 LT WING IAW. 737-700 SRM 51-40-02 AND DRAWING 115A2930. SEE INDIVIDUAL SINGOFFS BELOW.;[02] REPLACED ANGLE AND FASTENER ON TRAILING EDGE LOCATED BETWEEN WS253 TO WS278 LT WING IAW. 737-700 SRM 51-40-02 AND DRAWING 115A2930. SEE INDIVIDUAL SINGOFFS BELOW.
